# SDR 00FDEA00753

- Difficulty date: November 1, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adj
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MG DOOR REMAIN ILLUM AFT GEAR RETRACTION GOES OUT IN UP POSITION.  *S/D*  ADJUSTED RT GEAR DOOR SWITCH PER 2 B (2) OF MM 32-62-11-4.
